# SDR AALA20090818LAX01

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 49,654 hours, 13,686 cycles
- Engine: Rroyce RB211*
- Engine time: 9,824 hours, 2,510 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - DURING TAKEOFF ROLL LEFT ENGINE BLEED OFF LIGHT AND ASSOCIATED EICAS MESSAGE ILLUMINATED.  CREW ABORTED TAKEOFF AND PULLED BACK ON THROTTLES CAUSING LIGHT AND MESSAGE TO EXTINGUISH.  RETURNED TO LAX WITHOUT INCIDENT.  REPLACED REVERSE FLOW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
